# SDR 250TR0057

- Difficulty date: October 22, 2004
- Submitted: November 1, 2004
- Operation: Air carrier
- Aircraft: N250TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22597
- Aircraft time: 47,483 hours, 26,564 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT FORWARD END OF OXYGEN SERVICE PANEL CUTOUT.  REPAIRED PER EA 53-288 AND SRM 53-30-3.
